MAUDE Adverse Event Report: GREINER BIO-ONE GMBH SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 3/4 "; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 3/4 "; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450082
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(complaint number: (b)(4)) received 1 pc 450082/17b14u (and 1 pc 450099/unknown batch, not part of complaint) for evaluation.We have no further inventory of the material/batch.We have no further complaints on the material/batch.We forwarded the complaint and sample to our supplier for investigation and comments.Documents of the concerned batch were reviewed and there is no documentation which indicates a deviation.Retain samples were visually inspected and no defects were observed in the safety parts for any of the checked samples.The safety mechanisms were activated.They were found to work properly and lock with audible click.The locked protectors were manually manipulated but the safety lock mechanisms did not release back.Functional testing was performed.Move force, pull force between stopper + protector and hub + protector (after lock) and return force (after lock) were all measured; all results were within specification.Functional testing was performed on the returned customer sample.All results were within specification.The complaint could not be confirmed.
 
Event or Problem Description
Customer states a nurse was unable to sheath needle completely when removing the needle from the patient's arm and was stuck with needle.The nurse was using two-hands.In a separate incident, the customer advised the needle stick occurred when a nurse was attempting to remove sponge covered tip during a syringe blood draw.Customer confirmed there was no life-threatening, impairment, permanent, or necessary surgical intervention with these incidents.

Brand Name
SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 3/4 "
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
bad haller strasse 32
kremsmuenster, austria 4550
AU  4550
MDR Report Key9732217
Report Number8020040-2017-00003
Device Sequence Number10851574
Product Code FMI
UDI-Device Identifier39120017570241
UDI-Public39120017570241
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K121908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number450082
Device Catalogue Number450082
Device Lot Number17B14U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;